# SDR P5CA9800073

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Fasteners
- Condition: Missing
- Location: Nr 1 Cowl Latch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 POWER COWL FWD LATCH FASTENER LOOSE MISSING FASTENERS.  REMOVED AND REPLACED PER SRM 51-30-02.
